Digitale Bibliotheek
Sluiten Bladeren door artikelen uit een tijdschrift
     Tijdschrift beschrijving
       Alle jaargangen van het bijbehorende tijdschrift
         Alle afleveringen van het bijbehorende jaargang
                                       Alle artikelen van de bijbehorende aflevering
 
                             11 gevonden resultaten
nr titel auteur tijdschrift jaar jaarg. afl. pagina('s) type
1 A boundary control problem for the steady self-propelled motion of a rigid body in a Navier–Stokes fluid Hishida, Toshiaki

34 6 p. 1507-1541
artikel
2 Codimension two surfaces pinched by normal curvature evolving by mean curvature flow Baker, Charles

34 6 p. 1599-1610
artikel
3 Continuity and density results for a one-phase nonlocal free boundary problem Dipierro, Serena

34 6 p. 1387-1428
artikel
4 Correction and addendum to “Boundary regularity of minimizers of p(x)-energy functionals” [Ann. Inst. Henri Poincaré, Anal. Non Linéaire 33 (2) (2016) 451–476] Ragusa, Maria Alessandra

34 6 p. 1633-1637
artikel
5 Editorial Board
34 6 p. IFC
artikel
6 Ground states of pseudo-relativistic boson stars under the critical stellar mass Guo, Yujin

34 6 p. 1611-1632
artikel
7 log–log blow up solutions blow up at exactly m points Fan, Chenjie

34 6 p. 1429-1482
artikel
8 Nonhyperbolic step skew-products: Ergodic approximation Díaz, L.J.

34 6 p. 1561-1598
artikel
9 Nonlinear Beltrami operators, Schauder estimates and bounds for the Jacobian Astala, Kari

34 6 p. 1543-1559
artikel
10 Singular solutions for divergence-form elliptic equations involving regular variation theory: Existence and classification Chang, Ting-Ying

34 6 p. 1483-1506
artikel
11 Two-dimensional impinging jets in hydrodynamic rotational flows Cheng, Jianfeng

34 6 p. 1355-1386
artikel
                             11 gevonden resultaten
 
 Koninklijke Bibliotheek - Nationale Bibliotheek van Nederland